# SDR SWAA085553

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 66,292 hours, 53,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300L
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT FLOOR LIGHT STRIP LOOSE AT ROW 8 ABC.  SECURED STRIP PER MM.
